# SDR SWAA2025120127295

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS 767+3 - 794, RBL 22, WL 156.  FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN THE SRM.  REMOVED, REPLACED, AND INSTALLED A NEW SHIELD IAW SRM 51-10-02, SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AND DWG 146A0081, REV A.
